# SDR CALA2024010400029

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 103,496 hours, 13,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 288729
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR EXIT SIGN AND AISLE EXIT SIGN BATTERY CAPACITY CHK FAILED REF HAECO NR NO.9474383 - ORIGINATED BY EMP V905376, SPEC NO.B777-33-3-7019, CAB L2 DOOR HEADER EMERGENCY LIGHT BATTERY M33099 REPLACED AND INSTALLATION TEST CARRIED OUT, RESULT NORMAL REF TO AMM 33-51-06-960-802 REV.99.
